# SDR ASAA2021102936456

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT SWITCH COVER LOOSE. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT SWITCH GUARD IAW ASA B737-800 SOPM 20-11-05.
